# SDR DALA2023091807640

- Difficulty date: September 14, 2023
- Submitted: September 18, 2023
- Operation: Air carrier
- Aircraft: N937DZ
- Make and model: Boeing 737-9
- Aircraft serial: 38315
- Aircraft time: 23,827 hours, 17,060 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 8802006) DURING FLIGHT REAR EMERGENCY EXIT LIGHT ILLUMINATED. EMERG LTS NOT ILLUM. RESEATED AFT CABIN EMERG LTS BATT PACKS PER B737 AMM 33-51-06. PERFORMED OPS TEST PER B737 AMM 33-51-00.
